Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Normal subgroups of the general linear groups over von Neumann regular rings


Author: L. N. Vaserstein
Journal: Proc. Amer. Math. Soc. 96 (1986), 209-214
MSC: Primary 16A30; Secondary 16A54, 18F25, 19B14, 20H25
MathSciNet review: 818445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a von Neumann regular ring or, more generally, let $ A$ be an associative ring with 1 whose reduction modulo its Jacobson radical is von Neumann regular. We obtain a complete description of all subgroups of $ {\text{G}}{{\text{L}}_n}A,n \geq 3$, which are normalized by elementary matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30, 16A54, 18F25, 19B14, 20H25

Retrieve articles in all journals with MSC: 16A30, 16A54, 18F25, 19B14, 20H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0818445-7
PII: S 0002-9939(1986)0818445-7
Article copyright: © Copyright 1986 American Mathematical Society